PDA

View Full Version : After taking Antibiotics not been feeling the same



StrawberryVanilla100
26-12-12, 17:25
Hi, I'm new here and I just need help. I was put on a mental center by mistake like three months ago. And there instead of helping people they make them worse. Most of the nurses were ignorant and mean. It was a very bad place to be at..I really don't wish anybody to end up in a place like that. I ended in there because I was stupid enough to tell my doctor I thought about killing myself almost everyday, It wasn't true I was just so depressed and many shitt was going on in my life and I was just feeling so down that I really didn't knew what I was saying. But I never expected the doctor to make such a big deal out of it and even call an ambulance and polices to come get me. I mean if I had known I would never have said anything like that. I stayed in a tiny room in a hospital for almost 6 hours with the doors locked like I was a criminal or something. Than they took me to the mental center were I had no other choice but go. I knew I was just depressed not suicidal, I also didn't take any drugs or anything. My 7 days in there were miserable, the antibiotics for depression they gave me were called celexa and they also gave me two other anibiotics for an infection I had called bacterial vaginosis. I took antibiotics like three times a day. I wasn't eating enough the anibiotics they gave me made me not want to eat. I lost 6 pounds in there, I was weak, sick, and I didn't want any more antibiotics. The last ones they gave me there were 5 antibiotics before I came that almost killed me I mean I started feeling dizzy in the support group and I almost faithed..two girls took me out of there to the other room were it was so cold cause the nurses wouldn't let me go lay down in the bed. I felt really sick and weak. The nurses and doctor just acted like I was the problem. But no I went there completely normal healthy and I came back sick weak and that night I almost died when I came home my mom almost took me to the hospital but I was scared that I would end back there again. I never knew such a horrible place existed were they treat people like trash instead of human beings. I thought they were going to help me not that I needed it that much. I blame myself for being so stupid and telling my problems to a doctor. After I came here I notice that my bacterial vaginosis hadn't gone away so I asked a nurse over the phone that also worked in that mental place she said to take the other antibiotics my family doctor had told me to take. I had already taken them but I took more for another 7 days because I wanted it to go away. Than it didn't so I went to another doctor not my family doctor cause I was embarrassed to go back there after all the show I had made. She said now I had a yeast infection so I told her if I could take cream instead because I was just so tired of antibiotics my body didn't want more. I also told a assistant nurse about how I had those attacks at night after taken those antibiotics he either didn't heard me or forgot afterwards. Here is what I have been experience even now after I no longer take them. It happens at night when I'm laying down most of the time. My heart starts racing, my hands feel numb weak. I feel confused. I have shortens of breath. I almost feel like something heavy is pressing me and I get breath well. my body feels different like I have no control of what is happening to me. I mean I never felt this way before only after I took those antibiotics. I get so scared when it happens I'm scared I might go crazy or something bad might happen to me. Has anybody in here have experience something like this? What should I do?

Annie0904
26-12-12, 17:50
I doubt it will be the antibiotics that have caused these feelings, it is more likely to be the fearful experience that you had in the hospital. Have you been given any medication for anxiety or depression? It does sound to me like you have become very anxious and need medication for this. sending you hugs :hugs::hugs::hugs:

StrawberryVanilla100
26-12-12, 21:05
I think you might be right. I have all the symptoms of anxiety. I never thought of that. I will go see a doctor soon. Because I know I'm not right, and I get scared to death when I have this attacks scared of having a heart attack and dying. Thanks. But I also know that those antibiotics were too strong for me because I'm tiny and weak and they left me weaker. Sometimes I feel like those doctors only care about the money and nothing else, the nurses included. They should think twice before they give some strong antibiotics to people. Now I need more vitamins in my body cause too many antibiotics left me so weak.

Annie0904
26-12-12, 21:11
I hope you start to feel better soon :hugs:

Anxious_gal
27-12-12, 02:16
I'm so sorry :( not every mental hospital is like that but some are awful places.
I too had a dizzy spell and wondered if it was the antibiotics.
Have you ever taken those antibiotics before?
Getting dizzy or fainting is no where near having a life threatening reaction.

What do mean you by almost died?

Antibiotics won't always get rid of the BV, it tends to be recurring like yeast infections.
You can buy gels which fix the PH of your vagina and keeps the BV at bay.
There's a few different brands, I'm sure you can them in most pharmacies.

Yep antibiotics can cause yeast infections as it changes the balance in your vagina by killing off all the bacteria.

Oh boy, well studies on mice show that there's a link between the bacteria in the gut and depression and anxiety.

Antibiotics kill all bacteria including the healthy ones, this in its self can cause anxiety and depression.
So take probiotic tablets, and eat yogurts with the live bacteria.

You said you weren't eating, you may be low in vitamins, a few can cause heart palpitations and lots of symptoms. Take a multivitamin or really improve your diet.

Then your experience in the hospital totally created a lot of anxiety for you too.
You were dehumanised, treated as less than human.
I've seen it enough times, that if you don't act "calm" or "normal" doctors can be very dismissive.

I really view you anxiety as having come from a variety of reasons.
I do understand where you're coming from, antibiotics can cause a variety of side effects, I mean they are written on the leaflet in black and white but doctors only seem to take physcial ones into account.
It's like antidepressants, the side effect list is very long.

But the antibiotics are well out of your system, so now you're left with anxiety.

You really need to work on that, therapy, CBT and so on.
You seem to be having a hard time before you got sent to the mental hospital.
If you feel you were mistreated you can make a complaint.

rainfairy
24-05-13, 12:52
This is absolutely terrible. I can't believe such a place exists. This place should be giving these people a reason to live. Have you complained about it? If it was me I would write to the government and other bodies ( depending on where it is). How are you doing now?